# SDR FOTR20190629012

- Difficulty date: June 29, 2019
- Submitted: June 29, 2019
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N680AC
- Make and model: Airbus A320-214
- Aircraft serial: 5841
- Aircraft time: 18,959 hours, 11,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frame 70
- Part time: 18,959 hours, 11,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR 7" FWD OF FR70 SHEAR PLATE HAS CORROSION
